Most knots are wild
Fundamenta Mathematicae, Tome 54 (1964) no. 3, pp. 335-338
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_54_3_335_338,
author = {J. Milnor},
title = {Most knots are wild},
journal = {Fundamenta Mathematicae},
pages = {335--338},
year = {1964},
volume = {54},
number = {3},
doi = {10.4064/fm-54-3-335-338},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-54-3-335-338/}
}
J. Milnor. Most knots are wild. Fundamenta Mathematicae, Tome 54 (1964) no. 3, pp. 335-338. doi: 10.4064/fm-54-3-335-338
Cité par Sources :